UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1586

タイトル: Nondegeneracy and Single-point-blowup for Solution of the Heat Equation with a Nonlinear Boundary Condition
著者: Hu, Bei
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 2, Page 251-276
抄録: This paper studies the nondegeneracy of the blowup limit and the single-point-blowup for the heat equation $u_t = Δ u$ with the nonlinear boundary condition $u_n = u^p$ on $\partial Ω × [0,T)$. Under certain blowup rate assumption (which was established recently under some assumptions on the initial data), we prove that the blowup limit is nontrivial at the blowup point. We also establish that the single-point-blowup occurs in two space dimensional radially symmetric domain with non-radially symmetric initial data with only one "hill" on the boundary.
URI: http://hdl.handle.net/2261/1586
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010201.pdf193.5 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください